# SDR MWEA96139

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Cover
- Part number: 113313
- Condition: Fell Off
- Location: Galley Serv Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS, GALLEY SERVICE DOOR EVAC SLIDE AND COVER NOT ATTACHED.
